# SDR MWEA030195

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871515
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AFT SEAT TRACKS HOLES ARE ENLONGATED.  DRILLED UP, INSTALLED REPAIR.
